Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv Meds And Fingernail Problems

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

please show me the way..........(HIV TRANSMISSION FROM FINGERNAIL SCRATCH, 2011)

Hi,doctor bob, due to disturbed mind i have mentioned 4 inch deep injury infact it was 4 inch long and about 0.5 inch deep injury.once again thanks a lot for your answer and donation is on the way as i was promissed.i want to ask some more question...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hi.1. No, there is no risk of HIV transmission in the future from this incident.2. Nope. HIV is not your problem. No way. No how. Thanks for your support of The Robert James Frascino AIDS Foundation (www.concertedeffort.org). It's warmly... Read more »

Repeat Customer -- Repeat Donations - I only trust you, (HIV TRANSMISSION FROM FINGERNAIL SCRATCH, 2009)

Dear Dr Frascino, I as at a Networking Function and a woman went to touch my face and I pulled back... Read more »
Articles
TheBody.com

Thinning Bones a Growing Problem Among People With HIV; HIV and HIV Meds Appear to Be Culprits

Bone problems have quietly emerged as a major health issue for people with HIV, and HIV meds may be at least partly to blame, according to recent research. The findings add to a growing body of evidence that suggest HIV health care providers and the... Read more »
Housing Works

Underground Market for HIV Meds: The New "War on Drugs?"

Could the underground sales of HIV medications could become a new extension of the "War on Drugs?" This week, three different news stories ran in NYC press about the underground market of HIV drugs being sold, mostly to reach shores outside of the... Read more »
ACRIA and GMHC

Growing Up With Meds

In 1996, combination HIV therapy gave us the ability to suppress HIV and allow the immune system to rebuild itself. After years of struggling with treatments that were only partially effective, we finally had the technology to dramatically alter the... Read more »
TheBody.com

HIV News & Views: The Problem of Empathy; How to Say "I Have HIV"; Marrying Prevention With Passion; and More

HIV News & Views, July 25, 2003 - TheBody.com July 25, 2013 Top Stories at TheBody.com Read Past Newsletters Change/Update Subscription HIV/AIDS BLOG CENTRAL Olivia Ford: Obama, Trayvon, HIV and... Read more »
Connect With Others

new to meds/memory problems

Posted by just4247, 2 Replies
hi new to the bulletin boards
i've been positive for about 12 years but only started meds about a year and half ago. doing good. undetectable but have been showing signs of mild cognitive memory impairment. just curious to know if anyone else... Read more »

Meds a Problem

Posted by Anonymous, 3 Replies
Just wanted to know is there other gay men out there that are having problems with their meds and having sexual relations? What I mean is I'm having to take meds for hiv/aids and also anemia plus the discomfort of the meds in my stomach and now for... Read more »

HIV meds and Depression meds?

Posted by Anonymous, 3 Replies
Hello. I have known of my positive status for two years now. I was put on Epivir, Viread, and Sustiva in February of 2004. My labs are good, and I feel great, as my viral load is almost undetectable. This summer I have had some problems with... Read more »

Question re: boils - meds or HIV related?

Posted by dj1979, 1 Reply
I have a problem. I have been HIV+ for about 2 1/2 years, started on meds in Jan. this year due to falling CD4 (down to 227). Have had to make a couple med changes, currently on Combivir and Kaletra.

About a month ago I got a boil (or abscess, or... Read more »